About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 801601, 13 pages
http://dx.doi.org/10.1155/2012/801601
Research Article

On Certain Classes of Meromorphic Functions Associated with Conic Domains

Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 7 December 2011; Accepted 28 December 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Khalida Inayat Noor and Fiaz Amber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida Inayat Noor and Fiaz Amber, “On Certain Classes of Meromorphic Functions Associated with Conic Domains,” Abstract and Applied Analysis, vol. 2012, Article ID 801601, 13 pages, 2012. doi:10.1155/2012/801601